# SDR RAIA951224

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 872
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 1379628C402
- Condition: Cracked
- Location: Rt Cockpit
- Part time: 10,253 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FAT - FLT 4766 - RIGHT WINDSHIELD CRACKED.  REPLACED WINDSCREEN.  (M)
